# SDR DL733021238

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 47,620 hours, 27,763 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 178, Wl 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / FS 178 / SIDE CHORDS, FLOOR WEBS, &   VERTICAL BEAM CHORDS : CRACK REPAIRS                        INSPECTION OF THE FS 178 BULKHEAD REVEALED CRACKS IN THE    LBL & RBL VERTICAL BEAM CHORDS AT WL 184 AND CRACKS IN THE  LH & RH SIDE CHORDS AND ADJACENT FLOOR WEBS AT WL 207.  THE CRACKS ARE TYPICAL OF BAC S/B 737-53A1173 AND AD 2000-05-29.THE CRACKED STRUCTURE WAS REPAIRED IN ACCORDANCE WITH THE   S/B AND DOCUMENTED PER ER/A 384045-14AD.
